Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 69, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 11, 2016, 7:49 PM CDT. It took effect at Oct 12, 2016, 2:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 7:49 PM CDT (00:49 UTC)
- In effect from
- Oct 12, 2016, 2:00 PM CDT
- Expired
- Oct 13, 2016, 4:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
726 WHUS73 KGRB 120049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 749 PM CDT TUE OCT 11 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE TONIGHT AHEAD OF AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN NORTH OF STURGEON BAY. THEN...GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY MORNING FOR THE ENTIRE AREA. THE GUSTY WINDS AND HIGH WAVES WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT. LMZ521-522-120900- /O.NEW.KGRB.SC.Y.0069.161012T1900Z-161014T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 749 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM CDT FRIDAY. * WINDS...NORTHWEST 15 TO 25 KTS WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. LOCALLY HIGHER IN AND AROUND DEATHS DOOR. * WAVES...OFFSHORE WINDS WILL LIMIT WAVE HEIGHTS TO BETWEEN 2 AND 4 FT....WITH HIGHER WAVES IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-120900- /O.NEW.KGRB.SC.Y.0069.161012T2000Z-161014T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 749 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT FRIDAY. * WINDS...NORTHWEST 15 TO 25 KTS WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. * WAVES...OFFSHORE WINDS WILL LIMIT WAVE HEIGHTS TO BETWEEN 2 AND 4 FT...WITH HIGHER WAVES IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-120900- /O.EXT.KGRB.SC.Y.0068.000000T0000Z-161014T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 749 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... * WINDS...15 TO 25 KNOTS. LOCALLY HIGHER IN AND AROUND DEATHS DOOR. * WAVES...4 TO 7 FT TONIGHT...SUBSIDING TO 3 TO 5 ON WEDNESDAY MORNING THEN TO 2 TO 4 FT WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH/KLB
4 follow-up statements
591 WHUS73 KGRB 120853 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CDT WED OCT 12 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH TONIGHT... .GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING AHEAD OF AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN NORTH OF STURGEON BAY. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE ENTIRE MARINE FORECAST AREA THIS AFTERNOON IN THE WAKE OF THE COLD FRONTAL PASSAGE, THEN CONTINUE INTO EARLY THURSDAY MORNING. THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. LMZ541-121700- /O.EXT.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 353 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15 KTS THIS MORNING, THEN BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS IN THE AFTERNOON. LOCALLY HIGHER GUSTS MAY OCCUR NEAR DEATHS DOOR. * WAVES WILL BE 3 TO 5 FT TODAY, AND 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-121700- /O.EXT.KGRB.SC.Y.0069.161012T1900Z-161013T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 353 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS DOOR. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-121700- /O.EXT.KGRB.SC.Y.0069.161012T2000Z-161013T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 353 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS DOOR. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
923 WHUS73 KGRB 121433 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 AM CDT WED OCT 12 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH TONIGHT... .GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING AHEAD OF AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN NORTH OF STURGEON BAY. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE ENTIRE MARINE FORECAST AREA THIS AFTERNOON IN THE WAKE OF THE COLD FRONTAL PASSAGE... THEN CONTINUE INTO EARLY THURSDAY MORNING. THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. LMZ521-522-122245- /O.CON.KGRB.SC.Y.0069.161012T1900Z-161013T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 933 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS DOOR. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-122245- /O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 933 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15 KTS THIS MORNING... THEN BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS IN THE AFTERNOON. LOCALLY HIGHER GUSTS MAY OCCUR NEAR DEATHS DOOR. * WAVES WILL BE 3 TO 5 FT TODAY... AND 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-122245- /O.CON.KGRB.SC.Y.0069.161012T2000Z-161013T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 933 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS DOOR. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
037 WHUS73 KGRB 122331 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 631 PM CDT WED OCT 12 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH TONIGHT... .GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE ENTIRE MARINE FORECAST AREA TONIGHT IN THE WAKE OF THE COLD FRONTAL PASSAGE... THEN CONTINUE INTO EARLY THURSDAY MORNING. THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. LMZ521-522-130745- /O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 631 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS...LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS DOOR. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-130745- /O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 631 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS. LOCALLY HIGHER GUSTS MAY OCCUR NEAR DEATHS DOOR. * WAVES WILL 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-130745- /O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 631 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS. * WAVES WILL BE 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS73 KGRB 130201 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CDT WED OCT 12 2016 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY THURSDAY MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE INTO EARLY THURSDAY MORNING IN THE WAKE OF THE COLD FRONTAL PASSAGE. THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. LMZ521-522-130900- /O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 901 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT. LOCALLY HIGHER GUSTS NEAR DEATHS DOOR. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-130900- /O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 901 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT. LOCALLY HIGHER GUSTS NEAR DEATHS DOOR. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-130900- /O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 901 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 6:11 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 11, 6:11 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 PM CDT TUE OCT 11 2016 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 246 PM CDT Tue Oct 11 2016 Rain tomorrow, then considerably cooler Thursday. Temperatures warming back to above normal for the weekend. Highly amplified flow over North America will quickly break down as strong Pacific jet drives inland along 40N. That will result in a very broad low-amplitude trough over the eastern Pacific and the western CONUS by the weekend. Indications are that flow across NOAM will begin to buckle next week. Given the fast, low-amplitude nature of the developing large scale flow regime, the forecast area will be primarily under the influence of air masses of Pacific origin. Southward intrusions of colder Canadian air will still occur, but will be short-lived. The energetic upper flow will drive a series of frontal systems through the region, likely resulting in near or modestly above normal precipitation amounts for the period. && .SHORT TERM...Tonight and Wednesday Issued at 246 PM CDT Tue Oct 11 2016 Skies should clear for awhile over most of the forecast area during the late afternoon and early evening before clouds return from the west as the front approaches late tonight. While there should be several hours or more of clear skies tonight, we do not expect temperatures to fall as much as usual due to low level warm advection and mixing in the boundary layer. A good rainfall is expected Wednesday as the sharp upper trough and associated cold front move across the area. High temperatures will likely be early in the day as cold advection and rain will send temperatures down during the day. Thunderstorms are not out of the question Wednesday morning, but instability is lacking. .LONG TERM...Wednesday Night Through Tuesday Issued at 246 PM CDT Tue Oct 11 2016 A brief round of cooler weather is expected Wednesday night and Thursday as a Canadian air mass sweeps into the area in the wake of a cold front. High pressure will quickly shift east into the area Wednesday night. It will probably arrive quickly enough to allow winds to drop off by daybreak in central Wisconsin. So a frost/freeze headline will probably eventually be necessary for at least that area Wednesday night. The situation farther east is more questionable, as winds may not drop off as quickly. The north (WIZ005-010>013-018-019-021-) won't need a headline since we are done issuing frost/freeze headlines for those areas for the season. Although it may feel rather chilly Thursday, high temperatures will probably only be 3-6F degrees below normal. At this point it appears the return flow on the back side of the receding anticyclone will set up quickly enough to preclude the need for another frost/freeze headline Thursday night, though that situation could change and will need to be re-evaluated with later forecasts. The next frontal system will arrive over the weekend, bringing another chance of rain. As of this point Saturday afternoon and evening look like the most likely time for rain. But with fast and relatively flat flow aloft, the timing of the precipitation is a low-confidence aspect of the forecast and could easily require adjustment. Overall, the strongest dynamics and forcing seem most likely to pass through north of the area. Although models have been pretty consistent in showing a buckling of the flow next week, the specifics of that change remain elusive. The large scale pattern could easily become favorable for one or possibly two strong cyclones in the mid-section of the country next week. Some runs of the medium range models have indicated this from time to time the past few days. But it will likely take at least several more days before the details of when, where, and even if this occurs become apparent. && .AVIATION...for 00Z TAF Issuance Issued at 610 PM CDT Tue Oct 11 2016 Skies were mostly clear across the TAF sites early this evening. However clouds will increase again later tonight as a frontal system approaches from the west. Low level wind shear is forecast tonight as a low level jet from 210 degrees at 35 knots is expected at 1000 ft agl with light south winds at the surface. IFR conditions expected from around 09z through 18z Wednesday with rain showers. MVFR or VFR conditions likely Wednesday afternoon as showers end from west to east behind a cold front. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....RDM LONG TERM......Skowronski AVIATION.......Kurimski
Hazardous weather outlook, Oct 11, 3:19 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CDT TUE OCT 11 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 319 PM CDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A FROST OR FREEZE IS POSSIBLE WEDNESDAY NIGHT...AND MAY OCCUR AGAIN THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-122030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 319 PM CDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY SOUTH WINDS AND HIGH WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN NORTH OF STURGEON BAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS ASSOCIATED WITH A FRONTAL SYSTEM MOVING THROUGH THE REGION MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOUTH WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT ON SATURDAY. RDM/SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 4:46 AM CDT | Frost Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marinette, Menominee and 6 more | 28 hr |
| Oct 12, 4:46 AM CDT | Freeze Warning | GRB | Marathon, Portage, Wood | 28 hr |
| Oct 12, 8:42 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Menominee, Oconto, Outagamie and 1 more | 78 min |
| Oct 12, 9:16 AM CDT | Special Weather Statement | GRB | Brown, Door, Kewaunee, Manitowoc | 74 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.